A new construction of $(t,s)$-sequences and some improved bounds on their quality parameter

Tom 128 / 2007

David J. S. Mayor, Harald Niederreiter Acta Arithmetica 128 (2007), 177-191 MSC: 11K38, 11K45, 11R58. DOI: 10.4064/aa128-2-8

Autorzy

  • David J. S. MayorDepartment of Mathematics
    National University of Singapore
    2 Science Drive 2
    Singapore 117543, Republic of Singapore
    e-mail
  • Harald NiederreiterDepartment of Mathematics
    National University of Singapore
    2 Science Drive 2
    Singapore 117543, Republic of Singapore
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek